Welcome, Guest. Please login or register.
June 19, 2019, 07:40:42 am

Login with username, password and session length


Members
Stats
  • Total Posts: 745444
  • Total Topics: 62310
  • Online Today: 330
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 293
Total: 294

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Biktarvy & Juluca - Pending listing on PBS in AUS (want to switch from Triumeq)  (Read 820 times)

0 Members and 1 Guest are viewing this topic.

Offline Saammyy91

  • New Member
  • Posts: 2
  • :)
Hi everyone!

I have been taking Triumeq for 2 1/2 years and unfortunately have been experiencing worsening mental effects. My depression and anxiety have continually been building and have reached a pretty bad level. After mentioning this to my doctor a couple of times, I decided on a script for Genvoya to get away from Dolutegravir contained in Triumeq. After doing some research on Genvoya, it seems like a decent alternative to what I am taking now, but I wanted to do a little research to see if there is something else available in Australia that I would not need to take with food. I noticed that Biktarvy and Juluca are new single-pills and are both currently pending PBS listing.

https://www.ashm.org.au/report-back/HIVDT18/global-antiretroviral-guidelines/
http://www.starobserver.com.au/news/national-news/first-two-drug-single-pill-hiv-treatment-approved-australia/170645

Looking at both options, I would prefer Biktarvy as it doesn't have the requirement for it to be taken with food. I'm in two minds at the moment with whether it would be better to wait for Biktarvy to be listed, or switch to Genvoya now and then switch a few months later to a new pill. From the look of the ASHM website, the submission to be listed on the PBS might have been done only recently, so I guess it will probably be a few months before an outcome is announced.

I was originally leaning towards waiting, but now that I've written this post, I think I will probably switch to Genvoya first to hopefully improve the state of my brain.  :-\ Wondering if anyone else is in the same position?

Offline harleymc

  • Member
  • Posts: 1,175
Depression and anxiety are rough.

Certainly it is worth exploring prescription change(s) but also there are a mass of strategies to fight depression and anxiety.

You really need to get a health care plan in place with your GP.   good luck

Offline bufguy

  • Member
  • Posts: 209
As noted in a previous post I will be starting Biktarvy as soon as my meds arrive in the mail. They will replace Atripla which I have been taking for 10 years now. I chose Biktarvy as opposed to to the Triumeq containing Dolutegravir and the absence of any food requirement.
I had no issues with Atripla, so lets hope Biktarvy will be as successful.....My next regimen will hopefully be a long lasting one
 
5/29/08 confirmed HIV+
6/23/08 Vl 47500  CD4 511/29% CD8 .60
start atripla
8/1/08 Vl 130  CD4 667/31% CD8 .70
9/18/08 Vl un  CD4 not tested
12/19/08 Vl un CD4 723/32% CD8 .80
4/3/09 Vl un CD4 615/36% CD8  .98
8/7/09 vl un CD4 689/35% CD8 .9
12/11/09 vl un CD4 712/38% CD8 .89
4/9/10 vl un CD4 796/39% CD8 1.0
8/20/10 vl un CD4 787/38% CD8 1.0
4/6/10 vl un CD4 865/35% CD8 .9
8/16/10 vl un CD4 924/37% CD8 1.0
12/23/10 vl un CD4 1006/35% CD8 .9
5/2/10 vl un CD4 1040/39% CD8 .9
8/7/13 vl un CD4 840/39% CD8 .
11/29/18 vl un CD4 1080/39% CD8  .86

Offline Mightysure

  • Member
  • Posts: 415
Depression and anxiety are so debilitating. You dont even realize how many facets of your life it touches.

Im curious as to why you went to your meds instead of treating those issues directly? And if it didnt work, then look to your meds to see if it could cause psychological issues?

I'm not sure if Tivicay is known to cause depression. It may have been the transcriptase indicators if anything.

I was on Stribld, then Genvoya, then Tivicay and Descovy and it wasn't until I stopped taking NRTIs that I stopped habing sleep issues..

Hopefully it works for you, but I'm not sure switching to the same drug class while not pursuing psychological trespass is the besr course.

Just my opinion.

Offline wardp

  • Member
  • Posts: 118
If you didnt have anxiety and depression before you started tivicay then sometimes you should suspect your meds. If you have options to switch meds go ahead, you have nothing to lose. Ive been through all these side effects with atripla and tivicay.
Diagnosed 20,July 2017. Cd4 289, 21% vld .3,462 Started atripla 4 Aug 2017 5oct 2017 cd4 384 21%, vl ud less than 20. Switch to complera 4 Nov 2017 switched to stribild 15 the Nov. Switched to truvada efavirence 200mgx2 14 Dec 2017, 2 Feb 2018, us cd4  466, 25%  CD 8 ,595, 32%..1 may 2018
switched  to instgra truvada.7th june switched to truvada  nevirapine stavudine. .21 june switched to truvada nevirapine. X 2 a day...9 aug 2018 ud. 2n Nov 2018 CD 4. 455..22.70% 13th Nov switched  to lamivir and nevirapine  due to kidney issues...jan 10,2019 UD..may 13 2019 ud  cd4 482 28%

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.